# SDR QXEA2009060500429

- Difficulty date: June 2, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 19,248 hours, 19,582 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Part number: 85547002003
- Part serial: 0057
- Condition: Cracked
- Location: Rudder
- Part time: 19,248 hours, 19,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - APPROXIMATE 8 INCHES LONG CRACK RUNNING ALONG TOP EDGE OF SECOND RIB BELOW UPPER CLOSING RIB ON LEFT SIDE OF TRAILING RUDDER.  REMOVED AND REPLACED TRAILING RUDDER IAW AMM 27-23-01-000-801 AND 27-23-01-400-801.  OPS TEST GOOD.  COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED.  OPERATIONAL CHECK FLIGHT PERFORMED AND PASSED.  AIRCRAFT RETURNED TO SERVICE.
